# SDR 99ZZZX4010

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D9A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bolt
- Part number: 772568QQ
- Condition: Failed
- Location: Comb Chamber
- Part time: 156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N 772568QQ, PMA APPROVED QUALITY MANUFACTURER, PMA NR PQ2163MM, SUPPORT NR 17.  ONE  EACH FAILED UNDER HEAD RELEASING HEAD INTO TURBINE AREA CAUSING TURBINE DAMAGE AND PERFORMANCE DETERIORATION.  BORESCOPE INSPECTION REVEALED ONE EACH TURBINE BLADE FRACTURED APPROXIMATELY ONE INCH FROM TIP.  ENGINE REMOVED FOR REPAIR.  BOLT FAILED DUE TO CADMIUM EMBRITTLEMENT.  ALL BOLTS WHICH ARE SUSPECT ARE BEING REMOVED FROM SERVICE.
